MathSciNet Relay Station
MathSciNet bibliographic data
MR1028758 57N13 (57M99)
Kim, Myung Ho; Kojima, Sadayoshi; Raymond, Frank Homotopy invariants of nonorientable $4$-manifolds. Trans. Amer. Math. Soc. 333 (1992), no. 1, 71–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement